Healthwise
To print: Use your web browser's print feature. Close this window after printing.

Medicines That May Cause Vaginal Symptoms

Table of Contents


Topic Overview

Many prescription and nonprescription medicines can cause vaginal symptoms. A few examples are:

Vaginal symptoms may clear up on their own once you stop taking a medicine. A yeast infection can be treated with a vaginal cream, tablet, or suppository.

If you think your vaginal symptoms may be caused by a medicine:


Credits for Medicines That May Cause Vaginal Symptoms

Current as of: February 11, 2021

Author: Healthwise Staff
Medical Review:
William H. Blahd Jr. MD, FACEP - Emergency Medicine
Martin J. Gabica MD - Family Medicine
Kathleen Romito MD - Family Medicine
H. Michael O'Connor MD - Emergency Medicine


Note: The "printer friendly" document will not contain all the information available in the online document. Some information (e.g. cross-references to other topics, definitions or medical illustrations) is only available in the online version.

© 1995-2021 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information.